Non-compact versions of Edwards' Theorem

Nihat G. Gogus, Tony L. Perkins, Evgeny A. Poletsky

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Edwards' Theorem establishes duality between a convex cone in the space of continuous functions on a compact space X and the set of representing or Jensen measures for this cone. It is a direct consequence of the description of positive superlinear functionals on C(X). In this paper we obtain the description of such functionals when X is a locally compact σ-compact Hausdorff space. As a consequence we prove non-compact versions of Edwards' Theorem.

Original languageEnglish (US)
Pages (from-to)459-473
Number of pages15
JournalPositivity
Volume17
Issue number3
DOIs
StatePublished - Sep 1 2013

Keywords

  • Envelopes
  • Jensen measures
  • Representing measures
  • Superlinear functionals

ASJC Scopus subject areas

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Non-compact versions of Edwards' Theorem'. Together they form a unique fingerprint.

  • Cite this